Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Homomorphism")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1440

  • Page / 58
Export

Selection :

  • and

On injective jordan semi-triple maps of matrix algebrasLESNJAK, Gorazd; SZE, Nung-Sing.Linear algebra and its applications. 2006, Vol 414, pp 383-388, issn 0024-3795, 6 p.Article

Cuts and boundsNESETRIL, Jaroslav; OSSONA DE MENDEZ, Patrice.Discrete mathematics. 2005, Vol 302, Num 1-3, pp 211-224, issn 0012-365X, 14 p.Article

Efficient Linear Homomorphic Encryption from LWE Over RingsTING WANG; JIANPING YU; PENG ZHANG et al.Wireless personal communications. 2014, Vol 74, Num 2, pp 1005-1016, issn 0929-6212, 12 p.Article

Strict MV-algebrasAMBROSIO, R.Journal of mathematical analysis and applications. 1999, Vol 237, Num 1, pp 320-326, issn 0022-247XArticle

Srn-continuous order-homomorphism and its characterizationsZHOU, Wu-Neng.Fuzzy sets and systems. 2005, Vol 151, Num 3, pp 625-633, issn 0165-0114, 9 p.Article

Homomorphisms and oriented colorings of equivalence classes of oriented graphsKLOSTERMEYER, William F; MACGILLIVRAY, Gary.Discrete mathematics. 2004, Vol 274, Num 1-3, pp 161-172, issn 0012-365X, 12 p.Article

Hv-Structures associated with nF-hyperoperations, n = 1, 2, 3IRANMANESH, A; IRADMUSA, M. N.Italian journal of pure and applied mathematics. 2002, Num 12, pp 197-208, issn 1126-8042, 12 p.Article

Algebraic characterizations of some disconnected spacesAZARPANAH, F; KARAMZADEH, O. A. S.Italian journal of pure and applied mathematics. 2002, Num 12, pp 155-168, issn 1126-8042, 14 p.Article

A generalization of the Erdös-Ko-Rado theoremALISHAHI, Meysam; HAJIABOLHASSAN, Hossein; TAHERKHANI, Ali et al.Discrete mathematics. 2010, Vol 310, Num 1, pp 188-191, issn 0012-365X, 4 p.Article

Factorization of homomorphisms through H∞(D)GALINDO, Pablo; LINDSTRÖM, Mikael.Journal of mathematical analysis and applications. 2003, Vol 280, Num 2, pp 375-386, issn 0022-247X, 12 p.Article

Some thoughts on Ando's theorem and Parrott's exampleBAGCHI, Bhaskar; BHATTACHARYYA, Tirthankar; MISRA, Gadadhar et al.Linear algebra and its applications. 2002, Vol 341, pp 357-367, issn 0024-3795Article

Weakly regular embeddings of stein spaces with isolated singularitiesPREZELJ, Jasna.Pacific journal of mathematics. 2005, Vol 220, Num 1, pp 141-152, issn 0030-8730, 12 p.Article

Dichotomy for tree-structured trigraph list homomorphism problemsFEDER, Tomas; HELL, Pavol; SCHELL, David G et al.Discrete applied mathematics. 2011, Vol 159, Num 12, pp 1217-1224, issn 0166-218X, 8 p.Article

Inverse morphic equivalence on languagesKARHUMAKI, J; WOOD, D.Information processing letters. 1984, Vol 19, Num 5, pp 213-218, issn 0020-0190Article

Field switching in BGV-style homomorphic encryptionGENTRY, Craig; HALEVI, Shai; PEIKERT, Chris et al.Journal of computer security. 2013, Vol 21, Num 5, pp 663-684, issn 0926-227X, 22 p.Article

An application of the Helly property to the partially ordered setsQUILLIOT, A.Journal of combinatorial theory. Series A. 1983, Vol 35, Num 2, pp 185-198, issn 0097-3165Article

PURE SUBRINGS OF REGULAR RINGS ARE PSEUDO-RATIONALSCHOUTENS, Hans.Transactions of the American Mathematical Society. 2008, Vol 360, Num 2, pp 609-627, issn 0002-9947, 19 p.Article

On fuzzy irreducible ideals and homomorphismsRAJESH KUMAR.Fuzzy sets and systems. 1992, Vol 50, Num 3, pp 355-356, issn 0165-0114Article

Digraph matrix partitions and trigraph homomorphismsFEDER, Tomas; HELL, Pavol; TUCKER-NALLY, Kim et al.Discrete applied mathematics. 2006, Vol 154, Num 17, pp 2458-2469, issn 0166-218X, 12 p.Article

The complexity of locally injective homomorphismsMACGILLIVRAY, Gary; SWARTS, Jacobus.Discrete mathematics. 2010, Vol 310, Num 20, pp 2685-2696, issn 0012-365X, 12 p.Article

Homomorphisms in C*-ternary algebras and JB*-triplesPARK, Choonkil; RASSIAS, Themistocles M.Journal of mathematical analysis and applications. 2008, Vol 337, Num 1, pp 13-20, issn 0022-247X, 8 p.Article

Abstraction and performance in the design of parallel programs : an overview of the SAT approachGORLATCH, S; LENGAUER, C.Acta informatica. 2000, Vol 36, Num 9-10, pp 761-803, issn 0001-5903Article

FILTRAGE HOMOMORPHIQUEBOIS P.1978; REV. INST. FR. PETROLE; FRA; DA. 1978; VOL. 33; NO 5; PP. 663-703; ABS. ENG/SPA; BIBL. 16 REF.Article

Approximate homomorphisms and derivations between C*-ternary algebrasRASSIAS, John Michael; KIM, Hark-Mahn.Journal of mathematical physics. 2008, Vol 49, Num 6, issn 0022-2488, 063507.1-063507.10Article

A remark on the homomorphism on C(X)ERCAN, Z; ONAL, S.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 12, pp 3609-3611, issn 0002-9939, 3 p.Article

  • Page / 58